# SDR FDEA202210062493

- Difficulty date: October 6, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7116503
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT FOUND LONGERON 45 LEFT SPLICE BETWEEN STATION 1541   TO STATION 5-113 SUSPECT CRACK. CENTER CARGO COMPARTMENT CRACK SPLICE LONGERON 45 LEFT BETWEEN STATION 1541   TO STATION 5-113 REMOVED AND REPLACED WITH FABRICATED MACHINING SPLICE AS PER   SRM 51-33-01-OG. SPLICE FABRICATED BY MACHINED AS PER DOUGLAS DRAWING A5A7116   REVISION D. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIG SUB DATE:  10/11/2022
